Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
supergirl318

Burning from the BP...

When I put on the BP, my cheeks feel like they're burning and it feels like they're being irritated. I'm using 2.5% BP. Im using Purpose cleanser and moisturizer in the mornings and at night also. Is this normal? Will it make my acne worse in a few weeks? Becuase usually when I feel this feeling it means trouble... I hope not this time though. This is about my 3rd or 4th day on the regime. Also, when i put the lotion on, the BP seems to roll right off my face in white chunk things... is this okay? Thanks so much.. good luck to you all!

Share this post


Link to post
Share on other sites

Stop using that bp and switch to Proactiv Repairing Lotion (2.5 % bp). You can find it moderatley priced on eBay. You will thank me. It goes on beautifully.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×